# SDR V0XD20180906010

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,739 hours, 26,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: SH670326757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BETWEEN FS 319.00 AND 349.00 FWD AND AFT GUSSTETS AT STGR 21R ARE CORRODED.  REMOVED AND REPLACED GUSSETS(PN:SH670-32675-7, AND SH670-32681) IAW SRM 51-25-06, 51-42-11, 51-42-21, AMM 51-21-01.
